RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 6, Pages 887–894 (Mi mz5117)  

Lindelöf spaces of continuous functions

G. A. Sokolov


Full text: PDF file (771 kB)

English version:
Mathematical Notes, 1986, 39:6, 480–484

Bibliographic databases:

UDC: 515.12
Received: 22.05.1985

Citation: G. A. Sokolov, “Lindelöf spaces of continuous functions”, Mat. Zametki, 39:6 (1986), 887–894; Math. Notes, 39:6 (1986), 480–484

Citation in format AMSBIB
\Bibitem{Sok86}
\by G.~A.~Sokolov
\paper Lindel\"of spaces of continuous functions
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 6
\pages 887--894
\mathnet{http://mi.mathnet.ru/mz5117}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=855936}
\zmath{https://zbmath.org/?q=an:0607.54012}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 6
\pages 480--484
\crossref{https://doi.org/10.1007/BF01157036}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986F578200027}


Linking options:
  • http://mi.mathnet.ru/eng/mz5117
  • http://mi.mathnet.ru/eng/mz/v39/i6/p887

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:127
    Full text:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019